# SDR SWAA2020081006451

- Difficulty date: August 5, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 38,279 hours, 23,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENSES ARE HANGING DOWN ABOVE SEATS 8D & 11D / RE-FASTENED LENSES OVER AT ROWS 8D & 11D AMM 33-51-03
